# SDR SWIA201438953

- Difficulty date: July 7, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 32,161 hours, 43,736 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE BLUE HYDRAULIC SYS HYDRAULIC PACK LOWER SUPPORT FRAME IS CRACKED. C-CHECK, REPLACED LOWER SUPPORT FRAME FOR RT NACELLE BLUE HYDRAULIC PACK.
